# SDR ASAA2022032737790

- Difficulty date: March 27, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 49,997 hours, 14,831 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Part number: 66087
- Part serial: 660874452
- Condition: Low Pressure
- Location: #1 Engine
- Part time: 43,785 hours, 14,350 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(DCA) AFTER TAKE OFF, GEAR UP THEN GOT MASTER CAUTION LIGHT "FLT CONT" AND 10 SECONDS LATER MASTER CAUTION "HYD". LOOKED UP AND SAW ENG 1 A PUMP LOW PRESSURE LIGHT ON. BEFORE I COULD DO QRH, ALL LIGHTS EXTINGUISHED AFTER 45-60 SECONDS TOTAL. ALL HYD QUANTITIES AND PRESSURES NORMAL. CONTINUED NORMAL FLIGHT. GROUNDED - YES. R/R ENG #1 EDP, OPS CHECK GOOD IAW B737-800 AMM 29-11-11-400-801-001. NO LEAK NOTED.
